# SDR CALA2021041900490

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 37,736 hours, 13,120 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DOES NOT MOVE TO THE UP POSITION IN FLIGHT, I S FREE TO MOVE TO THE UP POSITION WHEN THE LOCK OVERRIDE IS USED INFORMATIO ONLY - CREW STATED THAT THEY DID NOT ATTEMPT TO CHECK THE ALTERNATE GEAR EXTENSION DOOR. MM CHECKED DOOR AND FOUND DOOR PROPERLY CLOSED AND SECURE. CONTROLLER AND MANAGER FOR SIGNOFF. LOCKED BY TOMC MANAGER. WILL NEED CONCURRENCE FROM TOMC UNLOCKED FOR UPDATE THAT GSBV IS NOT CLOSED AND AIRCRAFT IS IN THE AIR. PSEU REPORTED FAULT CODE 31-51001 GSBV FAULT. INDICATING REF FIM 32-61-00-810-825. LOCKED FOR TOMC APPOVAL. UNLOCK FOR UPDATE REPLACED GROUND SPOILER INTERLOCK PROXIMITY SENSOR REF FIM 32-61-00-810-825 AND AMM 27-62-61. SENSOR STILL NEEDS FUNTIONAL TEST REF AMM 27-62-61-400-806. LOCK FOR TOMC APPROVAL 27-62-00-820-811 UP TO ITEM D (2) (H) ACP  GROUND SPOILER INTERLOCK VALVE ADJUSTMENT REF AMM UNLOCK ACP GROUND SPOILER INTERLOCK VALVE ADJUSTMENT REF AMM 27-62-00-820-811. NEEDS THE GROUND SPOILER INTERLOCK VALVE FUNCTIONAL TEST REF AMM27-62-61-400-808 ACCOMPLISHED GRD SPOILER INTERLOCK VLV FUNCTIONAL TEST - RIGGING METHOD REF MM27-62-61-400-808, OPS CHECKED GOOD. ACCOMPLISHED GRD SPOILER INTERLOCK VLV PROXIMITY SENSOR FUNCTIONAL TEST REF MM27-62-61-400-806, OPS CHECKED GOOD. REMOVED RIG PIN S/B-3 FROM INTERLOCK VALVE YOKE. ACCOMPLISHED 2 EACH SUCCESSFUL GEAR SWINGS WITH NORMAL INDICATIONS.
